Ma這lepszy Tomasz

1T. Ma這lepszy,
Blow-up solutions in one-dimensional diffusion models,
Nonlinear Analysis. Theory, Methods & Applications 95 (2014), 632-638.
2T. Ma這lepszy,
Osgood type condition for the Volterra integral equations with bounded and nonincreasing kernels,
Journal of Mathematical Analysis and Applications 410 1(2014), 411-417.
3T. Ma這lepszy, M. Niedziela,
A note on blow-up solutions to some nonlinear Volterra integral equations,
Applied Mathematics and Computation 218 11(2012), 6401-6406.
4J. Bojarski, T. Ma這lepszy, J. Matkowski,
A differential equation related to the lp-norms,
Annales Polonici Mathematici 101 3(2011), 251-265.
5T. Ma這lepszy,
Nonlinear Volterra integral equations and the Schröder functional equation,
Nonlinear Analysis. Theory, Methods & Applications 74 2(2011), 424-432.
6T. Ma這lepszy, W. Okrasi雟ki,
Blow-up time for solutions to some nonlinear Volterra integral equations,
Journal of Mathematical Analysis and Applications 366 1(2010), 372-384.
7D. Krassowska, T. Ma這lepszy, J. Matkowski,
A pair of functional inequalities characterizing polynomials and Bernoulli numbers,
Aequationes Mathematicae 75 (2008), 276-288.
8T. Ma這lepszy, W. Okrasi雟ki,
Blow-up conditions for nonlinear Volterra integral equations with power nonlinearity,
Applied Mathematics Letters 21 3(2008), 307-312.
9T. Ma這lepszy, W. Okrasi雟ki,
Conditions for blow-up of solutions of some nonlinear Volterra integral equations,
Journal of Computational and Applied Mathematics 205 2(2007), 744-750.